Monte Carlo simulations and self-consistent integral equation theory for polyelectrolyte solutions

  • Posted on: 16 September 2014
  • By: yethiraj
TitleMonte Carlo simulations and self-consistent integral equation theory for polyelectrolyte solutions
Publication TypeJournal Article
Year of Publication1999
AuthorsShew C.Y, Yethiraj A.
JournalJournal of Chemical PhysicsJournal of Chemical Physics
Volume110
Pagination5437-5443
Date PublishedMar
ISBN Number0021-9606
Accession NumberWOS:000079012200048
Short TitleJ. Chem. Phys.